# SDR IPXA2016102609904

- Difficulty date: October 6, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0792501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FLOOR PANEL AT RIGID CARGO BARRIER SUPPORT BETWEEN STA Y=475 TO Y=488 X=-81 HAS CORROSION.  REMOVED AND REPLACED FLOOR PANEL AT SAID LOCATION IAW DWG WSP0792 AND SRM 51-31-01. MINOR
